MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AGILITY TIBIAL INSERT SZ 5; ANKLE IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 AGILITY TIBIAL INSERT SZ 5; ANKLE IMPLANT
Catalog Number 155535000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the surgeon cleaned up the ankle joint because patient had gout and put in a new insert.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AGILITY TIBIAL INSERT SZ 5
Common Device Name
ANKLE IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7016771
Report Number1818910-2017-28651
Device Sequence Number16439931
Product Code HSN
UDI-Device Identifier10603295058755
UDI-Public10603295058755
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K920802
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155535000
Device Lot NumberAA6DJ1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR